Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de mayo de 2024
  

Some invariant subspaces for A-contractions and applications

Título inglés Some invariant subspaces for A-contractions and applications
Título español Algunos subespacios invariantes para A-contracciones y aplicaciones.
Autor/es Suciu, Laurian
Organización Inst. "Camille Jordan" Univ. Claude Bernard Lyon 1, Villeurbanne, Francia
Revista 0213-8743
Publicación 2006, 21 (3): 221-247, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Some invariant subspaces for the operators A and T acting on a Hilbert space H and satisfying T*AT ≤ A and A ≥ 0, are presented. Especially, the largest invariant subspace for A and T on which the equality T* AT = A occurs, is studied in connections to others invariant or reducing subspaces for A, or T. Such subspaces are related to the asymptotic form of the subspace quoted above, this form being obtained using the operator limit of the sequence {T*nATn; n ≥ 1}. More complete results are given in the case when AT = A1/2TA1/2. Also, several applications for quasinormal operators are derived, involving their unitary, isometric and quasi-isometric parts, as well as their asymptotic behaviour.
Clasificación UNESCO 120200
Palabras clave español Teoría de operadores ; Operadores lineales ; Subespacio invariante ; Contracción
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es